MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SUPINE TABLE ATTACHMENT (A2) W/PAD; APPARATUS, TRACTION, NON-POWERED

SMITH & NEPHEW, INC. SUPINE TABLE ATTACHMENT (A2) W/PAD; APPARATUS, TRACTION, NON-POWERED
Model Number 72201725
Health Effect - Clinical Code Fall (1848)
Date of Event 02/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during set-up for a hip positioning system, the universal hip distractor were attached to the table extension, the operator fully inserted into the socket and tightened the holder knob.After setting-up them, to apply tension to the well leg, when the leg holder was pulled, the hip distractor came off from the table extension and the patient legs fall off.This happened during preparation of the procedure, no surgical instruments were inside the patient.There was no report of procedural delay.No patient injuries or complications were reported.A competitor device was used to complete the procedure.
 
Additional Manufacturer Narrative
Device was not returned for evaluation by customer to smith and nephew; consequently, investigator could not verify the deficiency and a root cause could not be determined with confidence.As such the complaint is being closed without conclusion.Review of the device history records were performed which confirmed no inconsistencies.

Brand Name
SUPINE TABLE ATTACHMENT (A2) W/PAD
Common Device Name
APPARATUS, TRACTION, NON-POWERED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7375414
Report Number3003604053-2018-00051
Device Sequence Number11133389
Product Code HST
UDI-Device Identifier03596010612816
UDI-Public(01)03596010612816
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number72201725
Device Catalogue Number72201725
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2018
Supplement Date Received by Manufacturer03/06/2018
Initial Report FDA Received Date03/27/2018
Supplement Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1